# SDR 96FDEA01231

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6554577
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 00157 (011) CORROSION (C53-113-01 )(1) IN FORWARD CARGO BAY ON STR 27 AROUND BOLTS WL 148, BS 720C.  CORRECTIVE  ACTION:  REPAIRED CRACK ON LEFT INTERNAL RIB, STR 13, AFT SIDE BS 870 TERMINAL FITTING IAW FEDEX EA 7-5310-29173.
